File(s) not publicly available

New stability criteria for linear discrete-time systems with interval-like time-varying delays

journal contribution
posted on 06.12.2017, 00:00 by Hanyong ShaoHanyong Shao, Qing-Long HanQing-Long Han
This technical note is concerned with stability of linear discrete-time systems with interval-like time-varying delays. Two new stability criteria are derived by constructing a new Lyapunov functional and utilizing two novel techniques for estimating the forward difference of the Lyapunov functional. The relationship between these stability criteria and some existing ones is established. Through the relationship, it is clear that these stability criteria are less conservative than some existing ones, which is confirmed by a numerical example.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

56

Issue

3

Start Page

619

End Page

625

Number of Pages

7

ISSN

0018-9286

Location

445 Hoes Lane / PO Box 1331, Piscataway, NJ 08855-1331, United States

Publisher

Institute of Electrical and Electronics Engineers Inc.

Language

en-aus

Peer Reviewed

Yes

Open Access

No

Era Eligible

Yes

Journal

IEEE transactions on automatic control.